# SDR AALA202401319995

- Difficulty date: December 27, 2023
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,664 hours, 37,659 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Spigot
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND PYLON SPIGOT FITTING RECEPTACLE BETWEEN PYLON STATIONS 6793 AND 7063, BETWEEN PYLON RIBS 4 AND 5. REPLACED SPIGOT FITTING PER AMM 54-51-41-400-001-A
